# SDR SWAA2022122074300

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 279-294 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN BS 279-294.5 BL-0 INTERCOSTAL CRACKED. REMOVED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-10-02-0G-0.   INSTALLED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.
